# SDR CAL951039

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 540
- Part time: 65,593 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON SKIN AT LAP SEAM FORWARD OF CARGO DOOR, STA 540.  THE CORRODED SECTION WAS CUT OUT.  A FILLER AND DOUBLER REPAIR WERE FABRICATED AND INSTALLED IAW SRM 53-30-3.  (X)
